Quasi-minimizing surfaces in hyperbolic space.
Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 581-592
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1992__210_1_174420,
author = {Urs Lang},
title = {Quasi-minimizing surfaces in hyperbolic space.},
journal = {Mathematische Zeitschrift},
pages = {581--592},
year = {1992},
volume = {210},
number = {1},
zbl = {0758.53031},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174420/}
}
Urs Lang. Quasi-minimizing surfaces in hyperbolic space.. Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 581-592. http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174420/